Discussions By Condition: I cannot get a diagnosis.

Pain in the Urethra

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Jamrokker
  • October 4, 2007
  • 11:48 PM

I experience intermittent post-voiding pain in the urethra. Ultrasound and CT scan revealed nothing, blood tests for infection(s) all negative and cystoscopy unremarkable (pain was experienced on entry of cystoscope - 1.5 cm, as well as on exit though no irritation/inflamation was seen). There seems to be a link to hydration or rather lack thereof, as symptom most severe when I have not had any or enough WATER (as appose to other fluids).

Diagnosis: Bladder Neuropathy?

Meds: Apo-Amitriptline, Ciproxina, Cataflam, Baralgin,Noroxin, Detrusitol, Volterin, Tramacet

History: One case of cystitis as a teen (now post forty); Clean bill of
gynaecological health, except for uterine fibroids

Cannot tolerate meds induced constipation and would really like to identify the cause.


Reply Flag this Discussion

2 Replies:

  • I was diagnosed with urethral stenosis when I had that problem. While they inserted the scope to look at the bladder (which was fine), they did some stretching. Ive been as good as new since.
    Anonymous 42,789 Replies
    • October 5, 2007
    • 04:18 AM
    • 0
    Flag this Response
  • What are all the other meds for? I know detrusitol is for bladder incontinence, but I thought the cysto didn't show anything.
    rad-skw 1,605 Replies
    • October 5, 2007
    • 10:34 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?